# SDR USAA2012071600001

- Difficulty date: July 13, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070004201
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - EMERGENCY FLASHLIGHT HOLDER CRACKED AT FORWARD LEFT  FLIGHT ATTENDANT STATION.  REPLACED EMERGENCY FLASHLIGHT HOLDER AT FORWARD LEFT FLIGHT ATTENDANT STATION.
